Alert archive / Minnesota / Winter Storm Watches in 2013
Winter Storm Watch 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter storm watch at Jan 28, 2013, 3:38 AM CST for 11 counties in Minnesota. It took effect at Jan 28, 2013, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 28, 2013, 3:38 AM CST (09:38 UTC)
- In effect from
- Jan 28, 2013, 3:00 PM CST
- Expired
- Jan 28, 2013, 11:44 AM CST
- In force
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Morrison County, MN, Pope County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 156 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
586 WWUS43 KMPX 280938 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 338 AM CST MON JAN 28 2013 ...MORE WINTRY WEATHER ON THE WAY... .A WINTER STORM WATCH HAS BEEN ISSUED FOR PARTS OF CENTRAL AND WEST CENTRAL MINNESOTA FROM LATE THIS AFTERNOON UNTIL TUESDAY MORNING. A LOW PRESSURE SYSTEM MOVING NORTHEAST FROM THE CENTRAL PLAINS WILL BRING FREEZING RAIN AND POTENTIALLY HEAVY SNOW TO THE WATCH AREA LATE TODAY AND TONIGHT. THE PRECIPITATION IS EXPECTED TO BEGIN AS FREEZING RAIN LATE THIS AFTERNOON AND THEN TRANSITION TO SNOW DURING THE EVENING HOURS. A LIGHT COATING OF ICE IS POSSIBLE ALONG WITH THE POTENTIAL FOR SNOWFALL REACHING 6 INCHES. THERE REMAINS UNCERTAINTY ON THE LOCATION AND AMOUNT OF THE FREEZING RAIN AND SNOW WITH THIS SYSTEM. MONITOR LATER STATEMENTS FOR POSSIBLE ADVISORIES AND OR WARNINGS REGARDING THIS WEATHER SYSTEM. MNZ041>043-049-281745- /O.CAN.KMPX.WW.Y.0003.000000T0000Z-130128T1200Z/ /O.NEW.KMPX.WS.A.0002.130128T2100Z-130129T1200Z/ DOUGLAS-TODD-MORRISON-STEARNS- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...ST. CLOUD 338 AM CST MON JAN 28 2013 ...WINTER STORM WATCH IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH LATE TONIGHT. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * LOCATION: CENTRAL MINNESOTA. * TIMING: LIGHT FREEZING RAIN DEVELOPING DURING THE LATE AFTERNOON...AND THEN TRANSITIONING TO SNOW IN THE EVENING. * MAIN IMPACT: ICE ACCUMULATION UP TO A TENTH OF AN INCH FOLLOWED BY SNOWFALL ACCUMULATION UP TO 6 INCHES POSSIBLE...RESULTING IN SLICK ROADS AND HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MNZ044-045-050>053-059>063-068>070-WIZ014>016-023>028-281045- /O.CAN.KMPX.WW.Y.0003.000000T0000Z-130128T1200Z/ MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...PRINCETON...MORA...FOLEY...ELK RIVER... CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 338 AM CST MON JAN 28 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE WINTER WEATHER ADVISORY. THE WINTRY PRECIPITATION HAS DIMINISHED SIGNIFICANTLY THIS MORNING. HOWEVER...FOG...SOME OF IT DENSE...COMBINED WITH TEMPERATURES NEAR THE FREEZING MARK MAY RESULT IN UNTREATED SURFACES BEING SLIPPERY. $$ MNZ047-048-054>057-064-281745- /O.NEW.KMPX.WS.A.0002.130128T2100Z-130129T1200Z/ STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE- INCLUDING THE CITIES OF...MORRIS...GLENWOOD...MADISON...BENSON... MONTEVIDEO...WILLMAR...GRANITE FALLS 338 AM CST MON JAN 28 2013 ...WINTER STORM WATCH IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH LATE TONIGHT. * LOCATION: WEST CENTRAL MINNESOTA. * TIMING: LIGHT FREEZING RAIN DEVELOPING DURING THE LATE AFTERNOON...AND THEN TRANSITIONING TO SNOW IN THE EVENING. * MAIN IMPACT: ICE ACCUMULATION UP TO A TENTH OF AN INCH FOLLOWED BY SNOWFALL ACCUMULATION UP TO 6 INCHES POSSIBLE...RESULTING IN SLICK ROADS AND HAZARDOUS TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RAH
1 follow-up statement
832 WWUS43 KMPX 281744 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1144 AM CST MON JAN 28 2013 .SINGIFICANT SNOW OR ICE ACCUMULATION IS NOT EXPECTED TO OCCUR OVER WEST CENTRAL MINNESOTA. THEREFORE THE WINTER STORM WATCH HAS BEEN CANCELLED. MNZ041>043-047>049-054>057-064-281845- /O.CAN.KMPX.WS.A.0002.130128T2100Z-130129T1200Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...MADISON...BENSON... MONTEVIDEO...WILLMAR...GRANITE FALLS 1144 AM CST MON JAN 28 2013 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE WINTER STORM WATCH. SIGNIFICANT SNOW OR ICE ACCUMULATION IS NOT EXPECTED AT THIS TIME. $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Jan 28, 2:06 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Jan 28, 2:06 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
206 AM CST MON JAN 28 2013
.UPDATE...
CANCELLED THE WINTER WX ADVISORY ACROSS WEST CENTRAL THROUGH SOUTH
CENTRAL MN AND REPLACED IT WITH A DENSE FOG ADVISORY. MAY HAVE TO
INCLUDE MORE OF THE CWA IF CONDITIONS WORSEN IN THE WAKE OF THE
LIGHT PRECIPITATION.
&&
.DISCUSSION... /ISSUED 413 PM CST SUN JAN 27 2013
QUITE THE INTERESTING SYSTEM UNFOLDING ACROSS THE AREA TODAY WITH
INTENSE BAND OF SNOW WORKING ACROSS THE AREA THIS AFTERNOON WITHIN
A STRONG ZONE OF FGEN IN THE H7-H6 LAYER. AS THIS STRONGER AND
MORE PERSISTENT LIFT MOVED NORTH...THE AS ADVERTISED COLLAPSING OF
THE WARM NOSE BACK BELOW FREEZING ALLOWED THE EARLY INITIAL PUSH
OF FZRA/PL TO QUICKLY TRANSITION TO SNOW...AND QUITE THE
IMPRESSIVE SNOW IT HAS BEEN. WITHIN THE MAIN BAND OF SNOW...RATES
OF 1-2 INCHES PER HOUR HAVE BEEN QUITE COMMON. HERE AT THE OFFICE
IN CHANHASSEN...WE GOT ABOUT 2.5 INCHES OF BETWEEN ABOUT 130 AND
330. THAT WOULD BE MORE SNOW IN 2 HOURS THAN WE HAVE SEEN IN THE
REST OF THE MONTH COMBINED!
THIS BAND OF SNOW WILL BE QUICKLY MOVING EAST WITH THE FGEN...WITH
THE RAP SHOWING THE HEAVY SNOW SHOULD BE ALL BUT DONE IN THE TWIN
CITIES BY 00Z...WITH IT NOT LASTING MUCH PAST 3Z IN THE LADYSMITH
AREA. CURRENT GRIDS MAY NOT BE FAST ENOUGH IN CLEARING PRECIP OUT
THIS EVENING...BUT THAT CAN BE UPDATED THROUGH THE EVENING. WHAT
WILL BE TRICKY THOUGH...IS THAT AS THE MAIN PRECIP BATCH MOVES
THROUGH...HAVE SEEN EXTENSIVE DZ/FG REPORTS ACROSS ERN NEB AND IA
THAT WILL BE MOVING UP HERE THIS EVENING AND DO EXPECT A 2-4 HR
WINDOW OF FZDZ BEHIND THE MAIN PRECIP BEFORE WE ARE LEFT WITH WHAT
LOOKS TO BE A RATHER FOGGY NIGHT...WITH A DENSE FOG ADVY POSSIBLY
IN THE BOOKS...THOUGH WILL WAIT UNTIL WINTER WEATHER HEADLINES ARE
PULLED DOWN BEFORE ISSUING ANY DENSE FOG ADVISORIES. AS FOR THOSE
WINTER WEATHER HEADLINES...ONLY CHANGE WAS TO TRIM A FEW COUNTIES
OFF THE ADVY ON THE NW END WHERE PRECIP FAILED TO REACH AND MNDOT
CONTINUES TO ADVERTISE GOOD TRAVEL CONDITIONS. DOUBT WE WILL HIT
WINTER STORM WARNING CRITERIA FOR ANY ONE SPECIFIC TYPE OF
PRECIPITATION /0.25 INCH OF FZRA AND 6 INCHES OF SNOW/...BUT THE
COMBO OF A TENTH OF AN INCH OF FZRA BEING TOPPED WITH 3 TO 5
INCHES OF SNOW WARRANTS KEEPING THE WARNING GOING...THOUGH WOULD
SUSPECT IT CAN BE PULLED BEFORE 6Z.
WILL GET A BREAK IN THE PRECIP MOST OF THE DAY MONDAY...BEFORE THE
MAIN TROUGH CURRENTLY ACROSS THE ROCKIES BEGINS PROGRESSING ACROSS
THE PLAINS. WHAT WILL MAKE THIS PRECIP EVENT DIFFICULT FROM THE
P-TYPE PERSPECTIVE IS THAT AS TODAYS PRECIP MOVES OUT...THE WARM
NOSE WILL MOVE BACK IN...WITH ANOTHER MELTING LAYER IN PLACE
MONDAY AFTERNOON AS THIS NEXT SYSTEM MOVES IN. MAIN SFC LOW IS
FORECAST TO GO FROM NW KS MONDAY AFTERNOON TO THE U.P. OF MICH BY
TUESDAY AFTERNOON. ALL MODELS SHOWING TWO BATCHES OF PRECIP WITH
THIS SYSTEM. LLJ WARM SECTOR PRECIP LOOKS TO STAY WELL SE OF THE
AREA...WHILE ANOTHER INTENSE BAND OF FGEN INDUCED SNOW MOVES
ACROSS WRN INTO NE MN. WITH THIS SIGNAL...UPPED POPS TO THE
CATEGORICAL RANGE IN THE NW CWA MONDAY NIGHT...WITH 2-3 INCHES OF
SNOW UP IN THE MORRIS/ALEX AREA. CONFIDENCE ON PRECIP OCCURRENCE
ACROSS THE REST OF THE AREA IS A BIT LOWER AS THESE TWO BATCHES OF
PRECIP SPLIT THE AREA...BUT WHATEVER HAPPENS MONDAY NIGHT WITH
PRECIP IN THE ERN 2/3RDS OF THE CWA...FORECAST SOUNDINGS AGAIN SAY
THE P-TYPE WILL BE RA OR FZRA DEPENDING ON THE SFC TEMP.
AFTER NEARLY STEADY TEMPERATURES TODAY THROUGH TUESDAY...THE
ENCROACHMENT OF ANOTHER ARCTIC HIGH FOR THE END OF THE WEEK WILL
LEAD TO A SIGNIFICANT COOL DOWN STARTING TUESDAY NIGHT. WILL SEE
STRONG CAA ALL DAY WEDNESDAY RIGHT THROUGH WEDNESDAY NIGHT AS HIGH
PRESSURE GOES FROM THE DAKOTAS OVER TO THE KANSAS CITY AREA BY
FRIDAY MORNING. WILL SEE ANOTHER HEALTHY SURGE OF COLD BEHIND THIS
SYSTEM...WITH H85 TEMPS BY THURSDAY AGAIN BACK BETWEEN 25 C AND
30 C BELOW ZERO. THIS WILL GIVE MUCH OF THE MN CWA ANOTHER SHOT AT
SEEING SUB ZERO HIGHS THURSDAY AFTERNOON.
FOR FRIDAY THROUGH THE WEEKEND...A MODERATION IN TEMPERATURES IS
EXPECTED AS A CLIPPER SLIDES ACROSS NRN MN AND WI FRI
NIGHT/SATURDAY. MAY SEE A QUICK 1-2 INCHES OF SNOW OUT OF THIS
WITH CURRENT INDICATIONS BEING THAT THE BEST CHANCE FOR
ACCUMULATING SNOW WILL BE NORTH OF I-94.
&&
.AVIATION... /06Z TAF ISSUANCE/
NOT MUCH PRECIP REMAINING...BUT FOG WILL BE A CONCERN COME MORNING
AT MOST OF THE TAF SITES...ESPECIALLY THOSE IN MN. DENSE FOG WITH
1/4SM OR LESS HAS BEEN SLOWLY ADVECTING EASTWARD OUT OF THE
DAKOTAS. KAXN/KRWF AND EVEN KSTC SHOULD SEE LIFR VIS BY
SUNRISE...HAVE ALSO INCLUDED IFR FOG IN EASTERN MN AND WESTERN
WI...BUT DIDN'T GO 1/4SM YET. WINTRY MIX CHANGING OVER TO SNOW
EXPECTED TO FROM WEST TO EAST ACROSS AREA LATE THIS AFTERNOON INTO
THE EVENING. REGARDLESS...SHOULD BE IFR ALL DAY AND NIGHT.
KMSP...
STILL POTENTIAL FOR 1/4SM DENSE FOG AT SOME POINT LATE IN THE
MORNING...BUT PLAYED IT A LITTLE CONSERVATIVE AT THE AIRPORT FOR
NOW. HOWEVER...HIGH CONFIDENCE IN IFR ALL DAY...BUT THERE
SHOULDN'T BE ANY NEW PRECIP UNTIL THIS EVENING. PRECIP COULD
ARRIVE AS EARLY AS THE LAST HALF OF THE EVENING COMMUTE...BUT MORE
LIKELY WILL HOLD OFF UNTIL THE LATE EVENING AND COME IN AS A
WINTRY MIX BEFORE CHANGING OVER TO SNOW LATE TONIGHT.
/OUTLOOK FOR KMSP/
TUE...MVFR/IFR CONDITIONS IN THE MORNING...MVFR CIGS BY AFTERNOON.
CHC -SN IN THE MORNING. NW WIND 5-10KT.
WED...MVFR CIGS. NW WIND 15G25KT.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR BLUE EARTH-
BROWN-CHIPPEWA-FARIBAULT-FREEBORN-GOODHUE-KANDIYOHI-LAC QUI
PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-
RENVILLE-RICE-SIBLEY-STEELE-STEVENS-SWIFT-WASECA-WATONWAN-
YELLOW MEDICINE.
WINTER WEATHER ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
ANOKA-BENTON-CARVER-CHISAGO-DAKOTA-DOUGLAS-HENNEPIN-ISANTI-
KANABEC-MILLE LACS-MORRISON-RAMSEY-SCOTT-SHERBURNE-STEARNS-
TODD-WASHINGTON-WRIGHT.
WI...WINTER WEATHER ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST.
CROIX.
&&
RAH/MPG/CLFHazardous weather outlook, Jan 27, 7:48 PM CST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 748 PM CST SUN JAN 27 2013 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 290200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 748 PM CST SUN JAN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH TONIGHT. OCCASIONAL LIGHT SNOW AND FREEZING DRIZZLE WILL MAKE TRAVEL DIFFICULT. SOME LIGHT ICE ACCUMULATIONS ARE POSSIBLE. AREAS OF DENSE FOG WILL DEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL LOW PRESSURE WAVES WILL PUSH THROUGH THE REGION MONDAY INTO TUESDAY...CONTINUING THE CHANCES FOR FREEZING RAIN...SLEET AND SNOW. THE PRECIPITATION WILL EVENTUALLY END AS ALL SNOW BY TUESDAY. PRECIPITATION AMOUNTS ARE EXPECTED TO BE LIGHTER BUT IT MAY BE ENOUGH TO CAUSE TRAVEL CONCERNS...ESPECIALLY ACROSS WESTERN MINNESOTA WHERE THE HEAVIEST PRECIPITATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL AND ICING AMOUNTS TO THE NATIONAL WEATHER SERVICE. BORGHOFF
In the hours before
Local storm report, Jan 27, 10:56 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1056 PM CST SUN JAN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM SNOW ST LOUIS PARK 44.95N 93.36W
01/27/2013 M2.8 INCH HENNEPIN MN TRAINED SPOTTER
&&
LSLocal storm report, Jan 27, 11:10 PM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1110 PM CST SUN JAN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM SNOW 1 S SHAKOPEE 44.76N 93.48W
01/27/2013 M3.2 INCH SCOTT MN TRAINED SPOTTER
&&
LSLocal storm report, Jan 28, 2:06 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
206 AM CST MON JAN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM SNOW LAUDERDALE 45.00N 93.21W
01/27/2013 M3.0 INCH HENNEPIN MN TRAINED SPOTTER
0444 PM SNOW EAST FARMINGTON 45.25N 92.70W
01/27/2013 M3.0 INCH POLK WI TRAINED SPOTTER
0428 PM SNOW MAHTOMEDI 45.06N 92.96W
01/27/2013 M3.0 INCH WASHINGTON MN TRAINED SPOTTER
1130 PM SNOW WACONIA 44.85N 93.79W
01/27/2013 M1.9 INCH CARVER MN NWS EMPLOYEE
1200 AM SNOW MINNEAPOLIS 44.96N 93.27W
01/28/2013 M3.0 INCH HENNEPIN MN OFFICIAL NWS OBS
MEASURED AT MSP INTERNATIONAL AIRPORT.
1200 AM SNOW ST CLOUD 45.55N 94.17W
01/28/2013 M0.9 INCH STEARNS MN OFFICIAL NWS OBS
&&
SPDLocal storm report, Jan 28, 2:07 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
207 AM CST MON JAN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW EAU CLAIRE 44.82N 91.49W
01/27/2013 M2.1 INCH EAU CLAIRE WI OFFICIAL NWS OBS
&&
SPDLocal storm report, Jan 28, 2:15 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
215 AM CST MON JAN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM SNOW ST PAUL 44.95N 93.10W
01/27/2013 M2.0 INCH RAMSEY MN TRAINED SPOTTER
0.10 INCH OF ICE
0428 PM SNOW MAHTOMEDI 45.06N 92.96W
01/27/2013 M3.0 INCH WASHINGTON MN TRAINED SPOTTER
0431 PM SNOW NORTH ST PAUL 45.01N 93.00W
01/27/2013 M2.5 INCH RAMSEY MN TRAINED SPOTTER
0444 PM SNOW EAST FARMINGTON 45.25N 92.70W
01/27/2013 M3.0 INCH POLK WI TRAINED SPOTTER
0500 PM SNOW 1 SE CHASKA 44.81N 93.59W
01/27/2013 M3.0 INCH CARVER MN COCORAHS
0500 PM SNOW JIM FALLS 45.05N 91.27W
01/27/2013 E1.8 INCH CHIPPEWA WI TRAINED SPOTTER
0500 PM SNOW EDEN PRAIRIE 44.85N 93.46W
01/27/2013 M3.0 INCH HENNEPIN MN TRAINED SPOTTER
0507 PM SNOW LAUDERDALE 45.00N 93.21W
01/27/2013 M3.0 INCH HENNEPIN MN TRAINED SPOTTER
0508 PM SNOW RAMSEY 45.26N 93.45W
01/27/2013 M3.0 INCH ANOKA MN TRAINED SPOTTER
0530 PM SNOW 1 SW EDINA 44.88N 93.37W
01/27/2013 M2.0 INCH HENNEPIN MN COCORAHS
0542 PM SNOW FOREST LAKE 45.28N 92.99W
01/27/2013 M2.8 INCH WASHINGTON MN TRAINED SPOTTER
0542 PM SNOW BLOOMINGTON 44.83N 93.32W
01/27/2013 M1.9 INCH HENNEPIN MN TRAINED SPOTTER
0555 PM SNOW DURAND 44.63N 91.96W
01/27/2013 M2.3 INCH PEPIN WI TRAINED SPOTTER
0623 PM SNOW CREDIT RIVER 44.68N 93.37W
01/27/2013 M1.7 INCH SCOTT MN TRAINED SPOTTER
0632 PM SNOW BURNSVILLE 44.76N 93.28W
01/27/2013 M1.8 INCH DAKOTA MN TRAINED SPOTTER
0754 PM SNOW WINTHROP 44.54N 94.36W
01/27/2013 M2.0 INCH SIBLEY MN TRAINED SPOTTER
0759 PM SNOW 8 S HILLMAN 45.89N 93.89W
01/27/2013 M1.0 INCH MORRISON MN TRAINED SPOTTER
0830 PM SNOW PLYMOUTH 45.02N 93.46W
01/27/2013 M2.3 INCH HENNEPIN MN NWS EMPLOYEE
0846 PM SNOW MENOMONIE 44.89N 91.91W
01/27/2013 M3.7 INCH DUNN WI TRAINED SPOTTER
0850 PM SNOW BLAINE 45.17N 93.21W
01/27/2013 M3.4 INCH ANOKA MN TRAINED SPOTTER
0930 PM SNOW 1 SE FRIDLEY 45.07N 93.24W
01/27/2013 M3.2 INCH ANOKA MN COCORAHS
0940 PM SNOW RICE LAKE 45.50N 91.74W
01/27/2013 M5.2 INCH BARRON WI TRAINED SPOTTER
1018 PM SNOW ST LOUIS PARK 44.95N 93.36W
01/27/2013 M2.8 INCH HENNEPIN MN TRAINED SPOTTER
1029 PM SNOW LAKEVILLE 44.68N 93.24W
01/27/2013 M2.0 INCH DAKOTA MN TRAINED SPOTTER
1101 PM SNOW 1 S SHAKOPEE 44.76N 93.48W
01/27/2013 M3.2 INCH SCOTT MN TRAINED SPOTTER
1126 PM SNOW MONTICELLO 45.30N 93.80W
01/27/2013 M1.7 INCH WRIGHT MN TRAINED SPOTTER
1130 PM SNOW WACONIA 44.85N 93.79W
01/27/2013 M1.9 INCH CARVER MN NWS EMPLOYEE
1200 AM SNOW EAU CLAIRE 44.82N 91.49W
01/28/2013 M2.1 INCH EAU CLAIRE WI OFFICIAL NWS OBS
1200 AM SNOW MINNEAPOLIS 44.96N 93.27W
01/28/2013 M3.0 INCH HENNEPIN MN OFFICIAL NWS OBS
MEASURED AT MSP INTERNATIONAL AIRPORT.
1200 AM SNOW ST CLOUD 45.55N 94.17W
01/28/2013 M0.9 INCH STEARNS MN OFFICIAL NWS OBS
1240 AM SNOW INVER GROVE HEIGHTS 44.83N 93.06W
01/28/2013 M2.6 INCH DAKOTA MN TRAINED SPOTTER
0108 AM SNOW CLEAR LAKE 45.25N 92.27W
01/28/2013 M3.5 INCH POLK WI TRAINED SPOTTER
&&
SPDLocal storm report, Jan 28, 2:19 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
219 AM CST MON JAN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM SNOW GLENCOE 44.77N 94.15W
01/27/2013 M1.0 INCH MCLEOD MN TRAINED SPOTTER
&&
SPDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 1:48 AM CST | Dense Fog Advisory | MPX | Anoka, Benton, Blue Earth, Brown, Carver, Chippewa and 36 more | 10 hr |
| Jan 28, 3:16 PM CST | Dense Fog Advisory | MPX | Anoka, Benton, Blue Earth, Brown, Carver, Chippewa and 33 more | 15 hr |
| Jan 28, 3:32 PM CST | Winter Weather Advisory | MPX | Douglas, Stevens, Todd | 14 hr |
| Jan 28, 3:32 PM CST | Freezing Rain Advisory | MPX | Anoka, Benton, Brown, Carver, Chippewa, Chisago and 26 more | 17 hr |
Nearby
Winter Storm Watches in Minnesota, 2013Every winter storm watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.